# SDR SWAA001642

- Difficulty date: August 30, 2000
- Submitted: September 1, 2000
- Operation: Air carrier
- Aircraft: N384SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26590
- Aircraft time: 21,808 hours, 19,861 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 260782
- Part serial: B4463B1282
- Condition: Vibration
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, SEVERE VIBRATION FELT FROM NLG TIRES DURING TAKEOFF.  REMOVED AND REPLACED BOTH NLG TIRE/WHEEL ASSY''S AND LUBED NLG TORQUE LINKS PER MM.
